MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ARTERIAL LINE KIT

MEDLINE INDUSTRIES LP; ARTERIAL LINE KIT
Catalog Number DYNJ47006C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024, during pre-surgical insertion of an arterial line, when placing an arterial line in patient, the wire got stuck in the catheter and when pulled out of the patient, the wire came unwound.There was no harm to patient.The device was removed and they obtained a new arterial line for reinsertion.The procedure was completed on the opposite arm and the procedure was completed.The vfacility stated there was no serious injury or medical follow-up.A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024, during pre-surgical insertion of an arterial line, when placing an arterial line in patient, the wire got stuck in the catheter and when pulled out of the patient, the wire came unwound.There was no harm to patient.
 
Additional Manufacturer Narrative
Updated h10: related report numbers.

Common Device Name
ARTERIAL LINE KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21161368
Report Number1423395-2025-00005
Device Sequence Number12861874
Product Code OFF
UDI-Device Identifier40195327176878
UDI-Public40195327176878
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2025
Device Catalogue NumberDYNJ47006C
Device Lot Number24FMA872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight63 KG